PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2014 | 34 | 1 | 85-93
Tytuł artykułu

Intervals of certain classes of Z-matrices

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let A and B be M-matrices satisfying A ≤ B and J = [A,B] be the set of all matrices C such that A ≤ C ≤ B, where the order is component wise. It is rather well known that if A is an M-matrix and B is an invertible M-matrix and A ≤ B, then aA + bB is an invertible M-matrix for all a,b > 0. In this article, we present an elementary proof of a stronger version of this result and study corresponding results for certain other classes as well.
Słowa kluczowe
Rocznik
Tom
34
Numer
1
Strony
85-93
Opis fizyczny
Daty
wydano
2014
otrzymano
2013-08-28
poprawiono
2013-11-05
Twórcy
  • Department of Mathematics, Indian Institute of Technology Madras, Chennai 600 036, India
  • Department of Mathematics, Indian Institute of Technology Madras, Chennai 600 036, India
Bibliografia
  • [1] A. Berman and R.J. Plemmons, Nonnegative Matrices in the Mathematical Sciences (SIAM, Philadelphia, 1994).
  • [2] R.W. Cottle, A field guide to the matrix classes found in the literature of the linear complementarity problem, J. Global Optim. 46 (2010) 571-580. doi: 10.1007/s10898-009-9441-z
  • [3] L. Hogben, Discrete Mathematics and Its Applications: Handbook of Linear Algebra (CRC Press, 2006).
  • [4] G.A. Johnson, A generalization of N-matrices, Linear Algebra Appl. 48 (1982) 201-217. doi: 10.1016/0024-3795(82)90108-2
  • [5] Ky Fan, Some matrix inequalities, Abh. Math. Sem. Univ. Hamburg 29 (1966) 185-196. doi: 10.1007/BF03016047
  • [6] A. Neumaier, Interval Methods for Systems of Equations, Encyclopedia of Mathematics and its Applications (Cambridge University Press, 1990).
  • [7] T. Parthasarathy and G. Ravindran, N-matrices, Linear Algebra Appl. 139 (1990) 89-102. doi: 10.1016/0024-3795(90)90390-X
  • [8] R. Smith and Shu-An Hu, Inequalities for monotonic pairs of Z-matrices, Lin. Mult. Alg. 44 (1998) 57-65. doi: 10.1080/03081089808818548
  • [9] R.S. Varga, Matrix Iterative Analysis, Springer Series in Computational Mathematics (Springer, New York, 2000).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmal_1216
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.